Opuscula Math. 39, no. 1 (2019), 5-22

Opuscula Mathematica

Difference equations with impulses

Marius Danca
Michal Fečkan
Michal Pospíšil

Abstract. Difference equations with impulses are studied focussing on the existence of periodic or bounded orbits, asymptotic behavior and chaos. So impulses are used to control the dynamics of the autonomous difference equations. A model of supply and demand is also considered when Li-Yorke chaos is shown among others.

Keywords: difference equations, impulses, stability, fixed points, Li-Yorke chaos.

Mathematics Subject Classification: 37B55, 39A23, 39A33, 39A60.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Marius Danca, Michal Fečkan, Michal Pospíšil, Difference equations with impulses, Opuscula Math. 39, no. 1 (2019), 5-22, https://doi.org/10.7494/OpMath.2019.39.1.5

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.